Skip to Main content Skip to Navigation
Journal articles

Logical relations for monadic types

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-03196102
Contributor : Jean Goubault-Larrecq <>
Submitted on : Monday, April 12, 2021 - 2:40:38 PM
Last modification on : Sunday, May 2, 2021 - 3:27:40 AM

Links full text

Identifiers

Citation

Jean Goubault-Larrecq, Sławomir Lasota, David Nowak. Logical relations for monadic types. Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2008, 18 (06), pp.1169-1217. ⟨10.1017/S0960129508007172⟩. ⟨hal-03196102⟩

Share

Metrics

Record views

29